# SDR UPS08M51525

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Loose
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE ON LEFT CREW DOOR LOOSE.  RE-ATTACHED SLIDE TO DOOR IAW 25-61-15-4.
